# SDR ASAA9840018

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N776AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25109
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - FLT 424 - PRIOR TO FLT, THE EMERGENCY FLOOR TRACK LIGHTS WERE FOUND TO BE INOPERATIVE AT ROWS 22-25.  RECONNECTED LIGHTS AND LIGHTS OPERATED NORMALLY.  (M)
